... have this problem? Dr. took me off for a few weeks to see if it is indeed Enbrel. Afraid of a flare up of my psoriatic arthritis, but just wondering if anyone else had this problem. Thanks
Since muscle pain is a side effect of Enbrel, you may see a change as you continue to be off the Enbrel. Observe your pain level in your muscles each day or so. You may have increased pain from your PsA, only time will tell. Hopefully you have a point when you and your Dr. expect to reevaluate whether the Enbrel is suitable for you or if you will be trying some other drug for your PsA.
It is listed along with these:
I have been on enbrel for ten weeks and I am having severe muscle pain on my left side. My arm and neck and upper shoulder. I feel like I have pulled a muscle but it would have had to happen in my sleep because I haven't done anything to pull a muscle. I have RA. Been in pain for 6 days. Haven't told the Dr yet. Been taking advil but it is not helping.
- Enbrel Information for Consumers
- Enbrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enbrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2010 • 4 answers
Posted 16 Jul 2010 • 1 answer
Posted 4 Mar 2011 • 3 answers
Posted 31 Aug 2011 • 3 answers
Posted 5 days ago • 1 answerFAQ by Drugs.com